# SDR SWAA2025012178208

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#40 A-043 AFT CARGO COMPARTMENT LH 'Z' ANGLE CORRODED STA 727D+10 TO 827 LBL 24 WL 156<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-53-2R-5-B00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] C/W AUDIT C/W
